# SDR FDEA202101310255

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,898 hours, 27,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Condition: Contaminated
- Location: Nr 1 Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF ENG#1 LP FUEL FILTER, FOUND FILTER AND HOUSING TO BE CONTAMINATED REPLACED ENG#1 LP FUEL FILTER AND HOUSING    IAW AMM 73-11-10
